It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for resperidal. (0.004 seconds)


... y he does it and he says he doesn't know. His doc says it's just a nervous thing that kids with ADHD have sometimes. Well I don't think he ever had it before the resperidal and if he did, it wasn't this bad. Anyone else seen this kinda thing? ... (11 replies)
... My son's temper is awful and the resperidal was supposed to level his outbursts. It did until a recent bad outburst like I've never seen before from him. ... (11 replies)
... My son is on Concerta also and does wonderful with it, he use to be on the Resperiadal but he was getting depressed and was saying he didn't want to live, he also has the outbursts, so they took him off the resperidal and put him on seroquel and he is doing great he still has his outbursts when his meds need to be increased but otherwise he has been doing great, and is very... (11 replies)

... Yes, I agree with index, it could also simply be Concerta induced tics, but since it started since the Risperdal, I wondered if it was that drug instead. That's the problem when on several drugs, to figure out the culprit. However, the repeating of the same movements does sound tic like...best to discuss this with the doc, although his explanation seemed inaccurate since... (11 replies)
... Well, I'll explain myself to answer the question. Most likely what the symptoms seem to be are called extrapyriamidal side effects, which are usually listed on the drug information. These involve involuntary movements and can go away with discontinuation of med although sometimes they can also be permanent. It is best to talk with the doctor about these and also tardive... (11 replies)
... i dont know about concerta...never been on it. im on adderall. but i am on risperdal, although it's for anxiety. they use it on austistic children (because they have bad tempers) and shitzophrenics (mood swings). i take 1.5 mgs a day and it helps my mood stabilise more than just the adderall and antidepressant itself. we had to up the dose but after that it works just fine. it... (11 replies)
... hey, ive been on concerta since they took me of ritalin when i was about 10-11 (had been taking it since i was about 5-6) and its one of the only meds that actualy works for me i find becuase when i havent had it i can get very anger to the point of,as i call it seeing red, where i can see whats happening but there is no control and once that has stoped i have very litle... (11 replies)
... Not true for all children. My 14 year old does great on Concerta. He's never been an outburst sort of fellow. Now, my 10 year old has PDD-NOS and outbursts are typical for him, meds or not. (11 replies)
... Aggression, anger, irritability, mood swings, depression...all can be caused by stimulant drugs. Risperdal is a major tranquilizer and tranquilizers are nervous system depressants. Could be that all his symptoms are actually drug-induced... (11 replies)
... I've been on Concerta 18mg and I am HORRIBLE - crying, depressed, outbursts, etc.. I was on Adderall but heard about 20 deaths in Canada and got paranoid so I got off of it almost a year ago and now I'm thinking of getting off of the Concerta. I'm 37 yrs old so I can't speak on the effects of kids but I know it's driving me away from everything. Time to seek a new doctor... (11 replies)
... My son, now 15, is also on Concerta 36 mg, and 2.5 mg of Risperdal. It must be a normal sort of treatment combination. (11 replies)
... any child or person that is on a add/adhd med is going to have terrible temper issues. i think its the concerta causing these outbursts... how old is your child? obviously older than 6 but how can children become depressed at such a young age? i dont buy it. my anger issues have gone away now that im off my adderall. much happier too. (11 replies)
... ame a "little woman " it changed I guess it was the change in hormones so I took her off of it and she has not been on any meds for a while but the Dr put her on Resperidal to stabilize her moods and will restart her on Stratera soon I will let you know how it turns out thanks for your input... ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 11:52 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!